# SDR DALA2025020600937

- Difficulty date: February 5, 2025
- Submitted: February 6, 2025
- Operation: Air carrier
- Aircraft: N3741S
- Make and model: Boeing 737832
- Aircraft serial: 30487
- Aircraft time: 74,017 hours, 29,533 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0797654) CORROSION ON FUEL ACCESS PANELS RINGS 532AB, 532NB, 532FB, 532LB, 532CB,532JB (ALSO CORROSIOIN ON RING SETTLEMENT AREA), LH WING. FUEL ACCESS PANELS RINGS 532AB, 532NB, 532FB, 532LB, 532CB,532JB AND RING SETTLEMENT AREA LH WING WERE REPAIRED PER B737-800 SRM 57-20-01-2R REPAIR 1.
